Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kazarnovskii, Boris Yakovlevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 17

Number of views:
This page:1269
Abstract pages:5796
Full texts:1943
References:606
Candidate of physico-mathematical sciences (2008)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 21.06.1947
E-mail: ,
Keywords: Newton polytope.
UDC: 512.7, 514.172

Subject:

Algebra, topology.

   
Main publications:
  1. B. Ya. Kazarnovskii, “Multiplikativnaya teoriya peresechenii i kompleksnye tropicheskie mnogoobraziya”, Izv. RAN. Ser. matem., 71:4 (2007), 19–68  mathnet  mathscinet  zmath
  2. B. Ya. Kazarnovskii, “Mnogogranniki Nyutona, inkrementy i korni sistem matrichnykh funktsii konechnomernykh predstavlenii”, Funkts. analiz i ego pril., 38:4 (2004), 22–35  mathnet  mathscinet  zmath
  3. B. Ya. Kazarnovskii, “c-veery i mnogogranniki Nyutona algebraicheskikh mnogoobrazii”, Izv. RAN. Ser. matem., 67:3 (2003), 23–44  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8899
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/223681

Publications in Math-Net.Ru
2021
1. B. Ya. Kazarnovskii, A. G. Khovanskii, A. I. Esterov, “Newton polytopes and tropical geometry”, Uspekhi Mat. Nauk, 76:1(457) (2021),  95–190  mathnet  mathscinet; Russian Math. Surveys, 76:1 (2021), 91–175  scopus
2020
2. B. Ya. Kazarnovskii, “Average number of solutions for systems of equations”, Funktsional. Anal. i Prilozhen., 54:2 (2020),  35–47  mathnet  mathscinet
2017
3. B. Ya. Kazarnovskii, “On the product of cocycles in a polyhedral complex”, Izv. RAN. Ser. Mat., 81:2 (2017),  97–128  mathnet  mathscinet  elib; Izv. Math., 81:2 (2017), 329–358  isi  scopus
4. Dmitri Akhiezer, Boris Kazarnovskii, “An estimate for the average number of common zeros of Laplacian eigenfunctions”, Tr. Mosk. Mat. Obs., 78:1 (2017),  145–154  mathnet  elib; Trans. Moscow Math. Soc., 78 (2017), 123–130  scopus
2014
5. B. Ya. Kazarnovskiĭ, A. G. Hovanskiĭ, “The tropical Noetherity and Gröbner bases”, Algebra i Analiz, 26:5 (2014),  142–163  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:5 (2015), 797–811  isi  elib  scopus
6. B. Ya. Kazarnovskii, “On the Action of the Complex Monge–Ampère Operator on Piecewise Linear Functions”, Funktsional. Anal. i Prilozhen., 48:1 (2014),  19–29  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:1 (2014), 15–23  isi  scopus
7. B. Ya. Kazarnovskii, “Action of the complex Monge–Ampère operator on piecewise-linear functions and exponential tropical varieties”, Izv. RAN. Ser. Mat., 78:5 (2014),  53–74  mathnet  mathscinet  zmath  elib; Izv. Math., 78:5 (2014), 902–921  isi  elib  scopus
2007
8. B. Ya. Kazarnovskii, “Multiplicative intersection theory and complex tropical varieties”, Izv. RAN. Ser. Mat., 71:4 (2007),  19–68  mathnet  mathscinet  zmath  elib; Izv. Math., 71:4 (2007), 673–720  isi  scopus
2004
9. B. Ya. Kazarnovskii, “Newton Polytopes, Increments, and Roots of Systems of Matrix Functions for Finite-Dimensional Representations”, Funktsional. Anal. i Prilozhen., 38:4 (2004),  22–35  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 38:4 (2004), 256–266  isi  scopus
10. B. Ya. Kazarnovskii, ““Newton polyhedra” of distributions”, Izv. RAN. Ser. Mat., 68:2 (2004),  53–70  mathnet  mathscinet  zmath; Izv. Math., 68:2 (2004), 273–289  isi  scopus
2003
11. B. Ya. Kazarnovskii, “c-fans and Newton polyhedra of algebraic varieties”, Izv. RAN. Ser. Mat., 67:3 (2003),  23–44  mathnet  mathscinet  zmath  elib; Izv. Math., 67:3 (2003), 439–460  isi  scopus
1999
12. B. Ya. Kazarnovskii, “Truncation of systems of polynomial equations, ideals and varieties”, Izv. RAN. Ser. Mat., 63:3 (1999),  119–132  mathnet  mathscinet  zmath; Izv. Math., 63:3 (1999), 535–547  isi  scopus
1997
13. B. Ya. Kazarnovskii, “Exponential Analytic Sets”, Funktsional. Anal. i Prilozhen., 31:2 (1997),  15–26  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:2 (1997), 86–94  isi
1987
14. B. Ya. Kazarnovskii, “Newton polyhedra and the Bezout formula for matrix-valued functions of finite-dimensional representations”, Funktsional. Anal. i Prilozhen., 21:4 (1987),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:4 (1987), 319–321  isi
1984
15. B. Ya. Kazarnovskii, “Newton polyhedra and zeros of systems of exponential sums”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  40–49  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 299–307  isi
1981
16. B. Ya. Kazarnovskii, “On the zeros of exponential sums”, Dokl. Akad. Nauk SSSR, 257:4 (1981),  804–808  mathnet  mathscinet  zmath

2007
17. V. I. Arnol'd, F. M. Borodich, O. A. Gelfond, Yu. S. Ilyashenko, B. Ya. Kazarnovskii, V. A. Kirichenko, A. B. Sossinski, V. A. Timorin, M. A. Tsfasman, S. Yu. Yakovenko, “Askold Georgievich Khovanskii”, Mosc. Math. J., 7:2 (2007),  169–171  mathnet  mathscinet
2000
18. B. Ya. Kazarnovskii, “Letter to the editors”, Izv. RAN. Ser. Mat., 64:1 (2000),  224  mathnet  mathscinet; Izv. Math., 64:1 (2000), 221  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021